Hitting probabilities for nonlinear systems of stochastic waves/ Robert C. Dalang, Marta Sanz-Sole.
Series: Memoirs of the American Mathematical Society ; no. 1120.Publisher: Providence, R.I.: American Mathematical Society, 2015Description: 75 pagesContent type:- text
- unmediated
- volume
- 9781470414238 (pbk. : alk. paper)
- 1470414236 (pbk. : alk. paper)
Item type | Current library | Collection | Call number | Copy number | Status | Date due | Barcode |
---|---|---|---|---|---|---|---|
![]() |
Castorina Estantes Abertas (Open Shelves) | Coleções de Monografias (Monographs Collections) | 1 | Available | 39063000676190 |
Includes bibliographical references (pages 73-75).
There are no comments on this title.